Tax avoidance and global development
Mark Hampton () and
Prem Sikka
Accounting Forum, 2005, vol. 29, issue 3, 245-248
Date: 2005
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://hdl.handle.net/10.1016/j.accfor.2005.03.003 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:accfor:v:29:y:2005:i:3:p:245-248
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/racc20
DOI: 10.1016/j.accfor.2005.03.003
Access Statistics for this article
Accounting Forum is currently edited by Carol Tilt
More articles in Accounting Forum from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().